Sylow d-tori of classical groups and the McKay conjecture, I

Saved in:
Author:

Zhang, Shunhua [VerfasserIn]

Format:

Article

Published:

2010

Classification:

Physical Description:

25

Containing Work:

Enthalten in: Journal of algebra - San Diego, Calif. : Elsevier, 1964, 323(2010), 9 vom: 1. Mai, Seite 2469-2494

Containing Work:

volume:323 ; year:2010 ; number:9 ; day:1 ; month:05 ; pages:2469-2494 ; extent:25

Catalog id:

OLC183809332X

Haven't found what you're looking for?

Contact us!